MAUDE Adverse Event Report: ANGELINI THERMACARE MENSTRUAL 8HR 3CT; HOT OR COLD DISPOSABLE PACK.

ANGELINI THERMACARE MENSTRUAL 8HR 3CT; HOT OR COLD DISPOSABLE PACK.
Model Number ThermaCare HeatWraps - Menstrual
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause cannot be identified.The site investigated this complaint by reviewing the device history records and manufacturing controls.The review of the device history records, batch thermal records, and production controls met the product release criteria.Consumer reports "she had red areas like a burn on the left side of her pelvic region.A blister had formed in the area".The cause of the consumer stating she had red areas like a burn on the left side of her pelvic region and a blister had formed in the area is inconclusive since review of records does not provide evidence to support defective product.The product effect may vary with each individual.Care should be taken when using the device, following all safety and use information as provided with the wrap to avoid the risks of blisters or other skin irritations.This is an adverse event for a red areas and a blister; risk calculation cannot be determined as there is no reasonable suggestion of a device malfunction.
 
Event or Problem Description
On 29-jun-2022, a spontaneous report from the united states was received via telephone regarding a 33-year-old female who used thermacare menstrual 8hr heat wrap.Medical history included prior use of a heat wrap without event.Concomitant products included mucinex (guaifenesin).On (b)(6) 2022, the consumer topically applied a thermacare heat wraps menstrual pain therapy on the middle of the stomach below the belly button for an unspecified indication.After taking the device off after 7 hours, she took the heat wrap off and noticed that she had red areas like a burn on the left side of her pelvic region.A blister had formed in the area.For treatment she covered the area with a band aid.She did not seek any medical attention for her symptoms.The consumer was watching the area closely.The consumer noted if she still had a blister by the end of the week of (b)(6) 2022, she would seek medical attention.No additional information was provided.

Brand Name
THERMACARE MENSTRUAL 8HR 3CT
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer (Section G)
BRIDGES CONSUMER HEALTHCARE
811 broad street, suite 600
chattanooga TN 37402
Manufacturer Contact
scott hughes
811 broad street, suite 600
chattanooga, TN 37402
4237178579
MDR Report Key15016113
Report Number3007593958-2022-00045
Device Sequence Number17856457
Product Code IMD
UDI-Device Identifier00305733020029
UDI-Public00305733020029
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2024
Device Model NumberThermaCare HeatWraps - Menstrual
Device Lot NumberGA0074
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Initial Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MUCINEX (GUAIFENESIN)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale